# SDR 95ZZZW102

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203NE
- Make and model: Saab 340B
- Aircraft serial: 340B203
- Engine: Ge CT79B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: J221P906
- Condition: Displaced
- Location: Lt Engine
- Part time: 10,008 hours
- Component: Ge, 4068T53G01
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

JFK - FLT 4942 - CREW SHUTDOWN LT ENGINE IN CRUISE DUE TO LOW OIL PRESSURE.  LANDED SAFELY IN JFK.  INSPECTION REVEALED OIL LEAKING FROM B-SUMP OIL SCREEN HOUSING.  REPLACED O-RINGS ON B-SUMP OIL SCREEN HOUSING, CMM 79-00-00 PG 406.
